MathSciNet Relay Station
MathSciNet bibliographic data
MR2154428 34B16 (34B15)
Lin, Xiaoning; Jiang, Daqing; O'Regan, Donal; Agarwal, Ravi P. Twin positive periodic solutions of second order singular differential systems. Topol. Methods Nonlinear Anal. 25 (2005), no. 2, 263–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement